MathSciNet Relay Station
MathSciNet bibliographic data
MR615851 (82h:14024) 14J25 (14M20)
Russell, Peter On affine-ruled rational surfaces. Math. Ann. 255 (1981), no. 3, 287–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement